# SDR CALA2009081000442

- Difficulty date: August 7, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 26,773 hours, 8,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE HAS CORROSION STA 344 BETWEEN LBL 3 AND LBL 12.  INSTALLED REPAIR PER ECRA 5321-01675.
